# SDR UALA2011122207061

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 44,532 hours, 11,593 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: G0508
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT IDG VALVE STATUS MSG ON CLIMBOUT.  COMPLIED WITH MEL DISCONNECTED CONNECTOR TIED BACK AND SECURED VERIFIED AIR OIL COOLER VALVE IN THE OPEN POSITION.  REPLACED NUMBER 2 IDG PER MM.  RAN ENGINE CHECKED IDG DISCONNECT FUNCTION AND LEAK CHECKED.  RESET IDG.  CLEARED MESSAGES.  RAN ENGINE NO MESSAGES APPEARED.
